# SDR RU3A20140131002

- Difficulty date: January 28, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N80
- Make and model: Beech 300BEECH
- Aircraft serial: FF15
- Aircraft time: 14,030 hours, 7,377 cycles
- System (JASC): 6140 · Propeller Indication System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NUMBER 2 RT PROP PITCH LIGHT ILLUMINATED ON APPROACH TO LANDING & REMAINED ON UNTIL SHUTDOWN.
